# SDR YENA2025123001301

- Difficulty date: December 27, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N583JB
- Make and model: Airbus A320-232
- Aircraft serial: 01250
- Aircraft time: 82,933 hours, 29,648 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 2 WINDSHIELD CENTER POST LOWER ATTACHMENT IN TERNAL AREA, LOWER INBOARD CORNER, RHSIDE, CRACK LENGTH IS 0.080 INCH APPROX, IN COCKPIT (1 EA);  REF AEROMAN WO 2025 278/1 NR 2025-622907 PERFORM PERMANENT REPAIR TO CRACKS AFFECTING THE WINDSHIELD FRAMING CENTER POST LOWER ATTACHMENT INTERNAL AREA, LOWER INBOARD CORNER, RH SIDE, AND THE CONTINUITY FITTINGS FOUND TO BE CRACKS IAW AEROMAN AE 53-0068-25(COVER PARTS 1-6) ,AIRBUS RDAF REF AND ISSUE: RDAF 81677616/003/2025#A. EC.NR A25-1096-01.
